It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am on my second week of taking Dianette. I have had cystic acne for years and painful periods, tetracyclines helped but never got rid of it totally. The antibiotics were fighting the spots I already had so they cleared up fast, and my skin was about bearable. I needed contraception lately so I went to the doc who subscribed me Diane-35 (Dianette) And I heard this can help painful periods too, yay!


Anyway its my second week and my acne seems 10 times worse, it was always bareable but lately I seem to be fighting a loosing battle, Im washing much more and using many more skin creams to try and control my breakout. This isnt helping much though. I had a pack of oxytetracycline left so after switching to condoms I started taking these and they do help, but it seems to be fighting the cysts that the Diane is causing. Is it normal to have a big skin flare-up? I need to know this will eventually improve cos Im suffering so much now, my face really hurts and Im taking painkillers all the time just to get rid of it, I wake up and the pain and throbbing is usually worse first thing.
[QUOTE=kittykat2004]I am on my second week of taking Dianette. I have had cystic acne for years and painful periods, tetracyclines helped but never got rid of it totally. The antibiotics were fighting the spots I already had so they cleared up fast, and my skin was about bearable. I needed contraception lately so I went to the doc who subscribed me Diane-35 (Dianette) And I heard this can help painful periods too, yay!


Anyway its my second week and my acne seems 10 times worse, it was always bareable but lately I seem to be fighting a loosing battle, Im washing much more and using many more skin creams to try and control my breakout. This isnt helping much though. I had a pack of oxytetracycline left so after switching to condoms I started taking these and they do help, but it seems to be fighting the cysts that the Diane is causing. Is it normal to have a big skin flare-up? I need to know this will eventually improve cos Im suffering so much now, my face really hurts and Im taking painkillers all the time just to get rid of it, I wake up and the pain and throbbing is usually worse first thing.[/QUOTE]

Hi, I've been taking diane 35 for 2 years now. When i first started taking it-- I broke out really bad as well for about 2-3 months. I was getting bad cystic pimples and was wanting to go back to minocycline-- but I just kept takin Diane 35. It takes about 6 months (for me) to really slow down the zit cycle and my face has cleared up since then. So far, Diane 35 has been the best thing i've used-- however its not perfect. I don't get nearly as many bad pimples regularly- but i do have mild breakouts from time to time.
My main problem is not my active acne-- its all the scars that have been left behind from having acne since i was 13..

So, i think that u should keep using diane 35 for a while- if there is no improvement in 6 months.. then look for something else.





All times are GMT -7. The time now is 12:06 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!